Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 21, 2019, 4:06 AM CDT for 30 counties in Texas. It took effect at Apr 21, 2019, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2019, 4:06 AM CDT (09:06 UTC)
- In effect from
- Apr 21, 2019, 12:00 PM CDT
- Expired
- Apr 21, 2019, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 30 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2195 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493 WWUS74 KFWD 210906 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 406 AM CDT Sun Apr 21 2019 ...WIND ADVISORY IN EFFECT FROM NOON UNTIL 7 PM CDT... TXZ091>094-100>104-115>120-129>134-141>145-156>159-211715- /O.NEW.KFWD.WI.Y.0007.190421T1700Z-190422T0000Z/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin- Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath- Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Lampasas-Coryell-Bell-McLennan- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco 406 AM CDT Sun Apr 21 2019 ..WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... The National Weather Service in Fort Worth has issued a Wind Advisory, which is in effect from noon today to 7 PM CDT this evening. * TIMING...Noon until 7 PM * WINDS...South 20 to 30 mph with some gusts around 35 mph * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
2 follow-up statements
938 WWUS74 KFWD 211700 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 1200 PM CDT Sun Apr 21 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... TXZ091>094-100>104-115>120-129>134-141>145-156>159-220000- /O.CON.KFWD.WI.Y.0007.000000T0000Z-190422T0000Z/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin- Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath- Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Lampasas-Coryell-Bell-McLennan- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco 1200 PM CDT Sun Apr 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Now through 7 PM. * WINDS...South at 20 to 30 mph with some gusts around 35 mph. * IMPACTS...Loose and unsecured outdoor articles may be blown about in the wind. Driving will become difficult for vehicles on east-west oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Bain
733 WWUS74 KFWD 220002 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 702 PM CDT Sun Apr 21 2019 ...WIND ADVISORY HAS EXPIRED... TXZ091>094-100>104-115>120-129>134-141>145-156>159-220115- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-190422T0000Z/ Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin- Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath- Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Lampasas-Coryell-Bell-McLennan- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco 702 PM CDT Sun Apr 21 2019 ...WIND ADVISORY HAS EXPIRED... Breezy conditions will continue overnight, but wind speeds will remain below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 21, 4:04 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 21, 4:04 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 404 AM CDT Sun Apr 21 2019 .SHORT TERM... The upper ridge that was largely responsible for the beautiful weather we experienced on Saturday will shift eastward today while an upper trough deepens over the Great Basin. Westerly flow over the Central and Southern Rockies will result in surface lee troughing, a deepening surface pressure gradient and increasing southerly winds. Wind speeds will likely reach Wind Advisory criteria (25 mph for 2+ hours) across all but the eastern zones. Therefore, we will issue a Wind Advisory from noon until 7 PM along and west of a line from Bonham to Waxahachie to Temple. Increasing low level warm/moist advection will also result in a warm and somewhat humid day with afternoon highs generally in the 80s under a mostly sunny sky. Wind speeds will decrease slightly around sunset with the decoupling boundary layer, but a breezy south wind will develop late in the evening as some higher momentum air from a 40+ knot low level jet works its way down to the surface. The low level jet will also aid in the development of low clouds across the Texas Hill Country late in the evening. These low clouds will work their way northward into North Texas overnight/early Monday morning. The combination of breezy winds, humid air and an increase in cloud cover will yield a mild night with lows mainly in the 60s. 79 && .LONG TERM... /Monday through Saturday/ The main story for the upcoming week continues to be the expected widespread rainfall event Tuesday through Thursday. Some minor flooding concerns may accompany this latest round of rain, and some strong to marginally severe thunderstorms cannot be ruled out at this stage. Cloudiness will gradually increase across North Central Texas Monday, as a broad southwesterly upper level flow regime draws upper level moisture eastward from the Pacific. In the lower levels, breezy southerly winds will also continue to transport Gulf moisture northward into the area. The large-scale models remain in good agreement regarding the evolution of the upper level trough/low pressure system responsible for this week's weather show. This trough should move from the Southwest U.S. on Monday to an axis running from El Paso to Salina, KS by Wednesday morning. Strong forcing for ascent will overspread our area starting early Tuesday and intensifying Wednesday, helping to steepen our mid-level lapse rates. While the models are closely aligned with the upper pattern through midweek, modest differences do exist in the surface features. The NAM, as expected, tends to be a little more aggressive in pushing a cold front southward through North Texas on Tuesday, while the GFS and Euro delay the arrival of this boundary until Wednesday. Given the orientation of the upper trough to our west with deep southerly flow ahead of it, have leaned toward the slower solution offered by the GFS/Euro, both of which shift the low level baroclinic zone slowly eastward across North Texas from Tuesday morning into Wednesday night. Have maintained the trend of previous forecasts packages in bringing high PoPs eastward across our region Tuesday night into Wednesday. Ample moisture will be pouring northward into our region Tuesday night into Wednesday, and with most unstable CAPEs exceeding 1000 J/kg in many areas, expect scattered to numerous thunderstorms area-wide. Hard to pinpoint exactly where the best heavy rainfall potential will be, but it'll probably be linked to the placement of the baroclinic zone Tuesday night into Wednesday night. Expect most areas to pick up at least another inch of rainfall with this system, and some locales should see anywhere from 2-3" inches, given the healthy precipitable water values being advertised. Would not be surprised to see some minor flooding issues arise from this event, given the antecedent rainfall that's occurred in many areas over the past couple of weeks. A potential for strong or severe thunderstorms, while not clear cut at this point, will probably evolve over the south central and southeast portions of our forecast area Wednesday, ahead of the approaching frontal boundary in a region with slightly higher 0-6km shear values. Both the Euro and GFS close off the upper low over North Texas by Thursday morning, deepen it, and shift it quickly eastward through the afternoon. This pattern should yield nice subsidence, and a marked cutoff to the precipitation shield that shunts eastward Thursday. In the wake of the upper low, shortwave ridging will develop over our region, delivering nice weather from Friday through next weekend. Bradshaw && .AVIATION... /Issued 1125 PM CDT Sat Apr 20 2019/ /06Z TAFs/ Clear skies will prevail again tonight as shortwave ridging remains overhead. Meanwhile, southerly low level flow will be on the increase due to a strengthening lee cyclone. Patchy stratus may attempt to invade Central Texas prior to sunrise as a low level jet approaches 40 kt, but limited moisture should keep any low clouds which may develop scattered in nature. Strong winds should mix to the surface prior to midday Sunday, with sustained south winds 20 to 25 kt area-wide Sunday afternoon and evening. It will remain breezy Sunday night, with better chances for MVFR ceilings occurring early Monday morning. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 81 63 80 65 76 / 0 0 0 5 50 Waco 81 63 80 64 76 / 0 0 0 0 30 Paris 79 58 78 61 76 / 0 0 0 0 20 Denton 81 63 80 63 75 / 0 0 0 10 60 McKinney 79 62 79 63 76 / 0 0 0 5 40 Dallas 82 64 81 65 77 / 0 0 0 5 40 Terrell 80 62 81 62 78 / 0 0 0 0 30 Corsicana 80 62 79 63 76 / 0 0 0 0 30 Temple 82 63 80 65 76 / 0 0 0 0 30 Mineral Wells 84 63 81 62 74 / 0 0 0 10 60 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon today to 7 PM CDT this evening for TXZ091>094-100>104-115>120-129>134-141>145-156>159. && 79/66
Hazardous weather outlook, Apr 21, 4:04 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 404 AM CDT Sun Apr 21 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220915- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 404 AM CDT Sun Apr 21 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. It will become windy today, especially west of a line from Bonham to Waxahachie to Temple where a Wind Advisory is in effect from noon until 7 PM. Southerly winds will increase between 20 and 30 mph along with some gusts around 35 mph. These strong winds will be particularly hazardous to high profile vehicles and boaters on area lakes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered thunderstorms are expected Monday night generally west of I-35 and north of I-20. Storm chances will increase Tuesday and Wednesday across the entire region. A few strong to marginally severe storms will be possible, mainly across Central Texas. The slow movement of the system will produce appreciable rainfall in many locations which may result in minor flooding. The hazards associated with this system will continue to be assessed in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.